# SDR DXTA2025031002594

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N190QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70196
- Aircraft time: 295 hours, 107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Degraded
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE 50% DEGRADED CAUTION MESSAGE DISPLAYED.  BOTH L AND R OUTBOARD BRAKE MESSAGES DISPLAYED.  INBD BRAKE LO PRESS MESSAGE DISPLAYED.  AUTO BRAKES FAILED MESSAGE DISPLAYED CORRECTIVE ACTION: PERFORMED WIRING CHECKS AT BCU TO OB BRAKE CONTROL VALVES. RESISTANCE & CONTINUITY CHECKS GOOD. PERFORMED OPS CHECKS. IAW GL-7500 AMP BD700-A-J32-43-01-00AAA-320A-A.
